Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diastolic is uncontrolled, heavy chest and headaches, bad ear pain. On regular BP medicines. Treatment ?

I am 32. Exercise regularly and take BP meds. But my diastolic is uncontrolled. Lately I ve had reading of 155/115, 143/110, 135/106, 123/97 and so. I get a sensation that my chest is heavy and headaches . My echo showed distress. Kidneys were fine. Heart ultrasound showed slight abnormal valve function ( murmur) and something attached but hanging in top area of left ventricle , yet tech said it looked like nothing. Meds were switched to lisinopril-Hctz and now Im beginning to have signs of depression . What could be cause that BP can t be controlled? How do I treat?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
at present i would like to advise you to continue your present medicine for BP control and try to follow following life style modification

- Take good quantity of fresh fruits, fresh green leafy vegetables, pulses, legumes, nuts like almond, wall nut, soybeans, lentils.
- Take whole grain food like brown bread, brown rice, whole wheat, oatmeal, popcorn, sea food like sea fish salmon, tuna, sardine, meat like chicken without skin, lean poultry etc.
- Restrict salt intake
- Avoid saturated food item like fried food, ghee, butter, sea food like prawns, crabs, red meat, organ meat like liver, kidney egg yellow if you are non vegetarian.
- avoid bakery items, fried food, sweets, and ice cream.
- Take low fat dairy foods

- Do stress relaxation techniques like yoga.

- Quit any form of Tobacco if you are using.
- Say ‘No’ to all forms of addiction.

take care
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor